Alpár, László (1963) Sur Une Forme Symétrique Des Équations De Beltrami. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (1-2). pp. 141-150.
|
Text
cut_MATKUTINT_8_1_-_2_1963_pp141_-_150.pdf Download (4MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | János Boromisza |
Date Deposited: | 31 Jul 2024 11:30 |
Last Modified: | 31 Jul 2024 11:30 |
URI: | https://real.mtak.hu/id/eprint/201432 |
Actions (login required)
![]() |
Edit Item |